MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION AC 3-CHIP AUTOCLAVABLE CAMERA, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION AC 3-CHIP AUTOCLAVABLE CAMERA, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0700410105
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was loss of image during the procedure.
 
Additional Manufacturer Narrative
Alleged failure: the camera head has a short in it.When the cord moves at the camera end it cuts in and out.The screen gets lines through it and the color changes.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: short in cable due to the sterilization cycles and/or bending, kinking, high force impact or other damage to the cable.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was loss of image during the procedure.

Brand Name
PKG, PRECISION AC 3-CHIP AUTOCLAVABLE CAMERA, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12461412
Report Number0002936485-2021-00498
Device Sequence Number17160792
Product Code GCJ
UDI-Device Identifier07613327137378
UDI-Public07613327137378
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0700410105
Device Catalogue Number0700410105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1